# SDR HALA0700464

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,255 hours, 12,620 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313T3380381
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON "L" SECTION BRACKET LEFT ENGINE NACELLE STRUT HYDRAULIC COMPARTMENT FORWARD LOWER CORNER.  REPLACED ANGLE BRACKET PER SRM 51-40-06.
